# SDR USAA2012070200035

- Difficulty date: June 30, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 49,622 hours, 18,444 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AVIONICS SYSTEM VENT FAILURE DURING TAKEOFF ROLL- CONTINUED TAKEOFF BUT UNABLE TO PRESSURIZE AIRCRAFT IN FLIGHT USING EITHER "AUTO OR MANUAL".  OUTFLOW VALVE SHOWING FULL CLOSED, CABIN PRESSURE 1.0 TO 1.3 AT HIGHEST.  REPEATED ALL STEPS OF THE MEL PROCEDURES, PERFORMED BITE TEST OF THE AEVC SYSTEM PER MEL 21-26-04A AND AMM 21-26-710-001-01.
